Previous |  Up |  Next


Title: On the approximation of eigenvalues of non-selfadjoint operators (English)
Author: Bramble, J. H.
Language: English
Journal: Proceedings of Equadiff III
Volume: 3rd Czechoslovak Conference on Differential Equations and Their Applications. Brno, Czechoslovakia, August 28 - September 1, 1972
Issue: 1972
Pages: 15-19
Category: math
MSC: 35P15
MSC: 47A70
MSC: 47B06
MSC: 65N25
MSC: 65N30
idZBL: Zbl 0323.65032
idMR: MR0353694
Date available: 2009-02-11T16:37:56Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_03-1972-1_3.pdf 489.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo